# SDR 2005FA0000004

- Difficulty date: November 19, 2004
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Inverter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT ENGINE TORQUE DROPPED TO 500.  AC RETURNED, WHERE THE TORQUE SYSTEM WAS JET CAL, GAUGES SWAPPED SIDE TO SIDE AND ALL SYSTEMS WORKED AS REQUIRED.  MAINTENANCE SUSPECTS AN ELECTRICAL SPIKE FROM THE NR 1 INVERTER.  THE GAUGES STUCK ON 500 BUT DROPPED TO ZERO WHEN INVERTER NR 2 SELECTED.  INVERTER NR 1 AND NR 2 INSPECTED, CONNECTOR PLUG, INSPECTED THE WIRES, NOTHING WAS FOUND AND MAINTENANCE CANNOT DUPLICATE THE PROBLEM.  SWITCH OF INVERTERS PRODUCED NO PROBLEMS WITH TORQUE SYSTEM.  (K)
